MAUDE Adverse Event Report: SONOVA AG PHONAK AUDÉO L90-R

SONOVA AG PHONAK AUDÉO L90-R
Model Number 0500889P5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for analysis at the time of the report.However, device is requested to be sent back for analysis.
 
Event or Problem Description
An hcp has reported that a receiver broke off in patient's ear.The receiver has been removed by an ent.Upon follow up, the patient reported pain, blood and discharge from the left ear after removal of the part from the ear canal.The ent has prescribed the patient antibiotic spray for the 10 subsequent days after removal.The patient has currently discontinued the use of the hearing aids.This is the initial report.Supplemental reports will be submitted upon availability of new information.
 
Additional Manufacturer Narrative
Upon follow up in (b)(6) 2024, the patient has returned to using the hearing aids full time and did not have any subsequent ear health issues.The left receiver has been in use for 11 months before the incident occurred.The receiver has been discarded by the hcp after the incident and has not been returned for analysis to the manufacturer.The risk of parts of the hearing aid remaining in the ear canal is assessed in the risk file of the device and reflected in the instructions for use.Similar events will be further monitored through the post-market surveillance system of the manufacturer.This is the final report.

Brand Name
PHONAK AUDÉO L90-R
Common Device Name
PHONAK AUDÉO L90-R
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa,zurich 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 
MDR Report Key18623177
Report Number3005085999-2024-00004
Device Sequence Number12639696
Product Code OSM
UDI-Device Identifier07613389477832
UDI-Public07613389477832
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0500889P5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown